Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Communications in Mathematics

Editor-in-Chief: Rossi, Olga

2 Issues per year


Mathematical Citation Quotient (MCQ) 2016: 0.28

Open Access
Online
ISSN
2336-1298
See all formats and pricing
More options …

Oscillation and Periodicity of a Second Order Impulsive Delay Differential Equation with a Piecewise Constant Argument

Gizem S. Oztepe
  • Corresponding author
  • Department of Mathematics, Faculty of Sciences, Ankara University, Besevler, 06100, Ankara, Turkey
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Fatma Karakoc / Huseyin Bereketoglu
Published Online: 2018-01-11 | DOI: https://doi.org/10.1515/cm-2017-0009

Abstract

This paper concerns with the existence of the solutions of a second order impulsive delay differential equation with a piecewise constant argument. Moreover, oscillation, nonoscillation and periodicity of the solutions are investigated.

MSC 2010: 34K11; 34K13; 34K06; 34K45

Keywords: Oscillation; periodicity; piecewise continuous argument; impulsive differential equations

References

  • [1] M. Akhmet: Nonlinear hybrid continuous/discrete-time models.. Springer Science & Business Media (2011).Google Scholar

  • [2] H. Bereketoglu, G.S. Oztepe: Convergence of the solution of an impulsive differential equation with piecewise constant arguments. Miskolc Math. Notes 14 (2013) 801-815.Google Scholar

  • [3] H. Bereketoglu, G.S. Oztepe: Asymptotic constancy for impulsive differential equations with piecewise constant argument. Bull. Math. Soc. Sci. Math. Roumanie Tome 57 (2014) 181-192.Google Scholar

  • [4] H. Bereketoglu, G. Seyhan, A. Ogun: Advanced impulsive differential equations with piecewise constant arguments. Math. Model. Anal 15 (2) (2010) 175-187.CrossrefWeb of ScienceGoogle Scholar

  • [5] H. Bereketoglu, G. Seyhan, F. Karakoc: On a second order differential equation with piecewise constant mixed arguments. Carpath. J. Math 27 (1) (2011) 1-12.Google Scholar

  • [6] S. Busenberg, K. Cooke: Vertically Transmitted Diseases, Models and Dynamics. In: Biomathematics. Springer, Berlin (1993) .Google Scholar

  • [7] C.H. Chen, H.X. Li: Almost automorphy for bounded solutions to second-order neutral differential equations with piecewise constant arguments. Elect. J. Diff. Eq. 140 (2013) 1-16.Google Scholar

  • [8] J.L. Gouzé, T. Sari: A class of piecewise linear differential equations arising in biological models. Dynamic. Syst. 17 (4) (2002) 299-316.Google Scholar

  • [9] F. Karakoc, H. Bereketoglu, G. Seyhan: Oscillatory and periodic solutions of impulsive differential equations with piecewise constant argument. Acta Appl. Math. 110 (1) (2010) 499-510.Web of ScienceGoogle Scholar

  • [10] T. Küpper, R. Yuan: On quasi-periodic solutions of differential equations with piecewise constant argument. J. Math. Anal. Appl. 267 (1) (2002) 173-193.Google Scholar

  • [11] J. Li, J. Shen: Periodic boundary value problems of impulsive differential equations with piecewise constant argument. J. Nat. Sci. Hunan Norm. Univ. 25 (2002) 5-9.Google Scholar

  • [12] H.X. Li: Almost periodic solutions of second-order neutral delay - differential equations with piecewise constant arguments. J. Math. Anal. Appl. 298 (2) (2004) 693-709.Google Scholar

  • [13] J.J. Nieto, R.R. Lopez: Green's function for second-order periodic boundary value problems with piecewise constant arguments. J. Math. Anal. Appl. 304 (1) (2005) 33-57.Google Scholar

  • [14] G.S. Oztepe, H. Bereketoglu: Convergence in an impulsive advanced differential equations with piecewise constant argument. Bull. Math. Anal. Appl. 4 (2012) 57-70.Google Scholar

  • [15] G. Seifert: Second order scalar functional differential equations with piecewise constant arguments. J. Difference Equ. Appl. 8 (5) (2002) 427-445.Google Scholar

  • [16] G.Q. Wang, S.S. Cheng: Existence of periodic solutions for second order Rayleigh equations with piecewise constant argument. Turkish J. Math. 30 (1) (2006) 57-74.Google Scholar

  • [17] J. Wiener: Generalized solutions of functional differential equations. Singapore, World Scientific (1993).Google Scholar

  • [18] J. Wiener, V. Lakshmikantham: Excitability of a second-order delay differential equation. Nonlinear Anal. 38 (1) (1999) 1-11.Google Scholar

  • [19] J. Wiener, V. Lakshmikantham: Differential equations with piecewise constant argument and impulsive equations. Nonlinear Studies 7 (1) (2000) 60-69.Google Scholar

  • [20] R. Yuan: Pseudo-almost periodic solutions of second-order neutral delay differential equations with piecewise constant argument. Nonlinear Anal. 41 (7) (2000) 871-890.Google Scholar

About the article

Received: 2016-06-10

Accepted: 2017-04-26

Published Online: 2018-01-11

Published in Print: 2017-12-20


Citation Information: Communications in Mathematics, Volume 25, Issue 2, Pages 89–98, ISSN (Online) 2336-1298, DOI: https://doi.org/10.1515/cm-2017-0009.

Export Citation

© 2018. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in